# SDR UIEA2021031900618

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B ELEVATOR UPPER SURFACE FOUND DELAMINATION ( DELAMINATED AREA PERFORMED REPAIR AS PER SRM 51-70-06 PAR.5.A.(1) )
